Help! Should i continue taking antidepressants?

So I have been suffering from Major depression since my teens, especially after my father died when I was 9. I was heavily bullied at school due to my hair color (im ginger) and started to develop heavy OCD alongside with social anxiety. Depressiom and OCD flactuated since I got sz and my suicidr thoughts increased to much that tried to kill myself few times, but turned away last minute. I was even hospitalized for suicidr ideation and officially diagnosed sza:depression type, so im not making this up. My last psychiatrist never hesitated me to prescribr antidepressants, but mentioned is just my “side med”, but I feel i havr more trouble with mood than sz. I tried lexapro, but it stopped working or my depression worsened, trintellix helped with motivation, but was unable to lift my mood, wellbutrin just caused chronic anxiety, trazadone made a sleepy zombie and elavil made me feel really weird, abilify also made me really anxious and unable to sleep. Now im on Cymbalta and for the first timr in 3 years im able to focus and hold eye contact while talking and make a conversation, but im mainly worried due to sexual side effects, they are bad, I do it now once every 4-7 days and then its alright. My current psychiatrist quit so i dont have anyone to consult with, what is your opinion?

I would continue the Cymbalta without question, unless I were in a sexual relationship, in which case I’d talk about it with my partner.

-Albert.

Thanks, I might reduce the dosage to combat sexual problems

Does Viagra help with med induced ED?

I tried it, it oy affected my blood pressure, I was dizzy and anxious, but not horny. ED meds fix blood pressure problems associated with heart problems, smoking induced ED and old age, it is useless against med induced ED

1 Like

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.